Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Editorial


Authors: Y. Mishura, L. Sakhno and G. Shevchenko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 98 (2018).
Journal: Theor. Probability and Math. Statist. 98 (2019), 1-3
DOI: https://doi.org/10.1090/tpms/1059
Published electronically: August 19, 2019
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/tpms/1059
Published electronically: August 19, 2019
Article copyright: © Copyright 2019 American Mathematical Society